Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 28, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 6, 2021, 3:37 AM CDT. It took effect at Apr 6, 2021, 11:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2021, 3:37 AM CDT (08:37 UTC)
- In effect from
- Apr 6, 2021, 11:00 AM CDT
- Expired
- Apr 7, 2021, 10:00 AM CDT
- In force
- 23 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
970 WHUS74 KBRO 060837 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 337 AM CDT Tue Apr 6 2021 GMZ130-132-135-061815- /O.NEW.KBRO.SC.Y.0028.210406T1600Z-210407T0300Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 337 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected and rough bay conditions. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...From 11 AM this morning to 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-061815- /O.NEW.KBRO.SC.Y.0028.210406T1800Z-210407T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 337 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters from Port Mansfield to the Rio Grande out 20 nm and Coastal waters from Baffin Bay to Port Mansfield out 20 nm. * WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ170-175-061815- /O.NEW.KBRO.SC.Y.0028.210407T0300Z-210407T1200Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 337 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...South winds around 20 kt with gusts up to 25 kt and seas 5 to 8 feet expected. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...From 10 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hallman
6 follow-up statements
853 WHUS74 KBRO 061437 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 937 AM CDT Tue Apr 6 2021 GMZ130-132-135-062300- /O.CON.KBRO.SC.Y.0028.210406T1600Z-210407T0300Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 937 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Laguna Madre from the Port of Brownsville to Baffin Bay TX. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-062300- /O.CON.KBRO.SC.Y.0028.210406T1800Z-210407T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 937 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Mansfield to the Rio Grande out 20 nm. * WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ170-175-062300- /O.CON.KBRO.SC.Y.0028.210407T0300Z-210407T1200Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 937 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...South winds around 20 kt with gusts up to 25 kt and seas 5 to 6 feet expected. * WHERE...Waters from Baffin Bay to the Rio Grande extending from 20 to 60 nm. * WHEN...From 10 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
461 WHUS74 KBRO 062101 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 401 PM CDT Tue Apr 6 2021 GMZ130-132-135-070300- /O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T0300Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 401 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX, Laguna Madre from the Port of Brownsville to the Arroyo Colorado and Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-070515- /O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 401 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with higher gusts. Seas building 4 to 7 feet. * WHERE...Coastal waters from Baffin Bay to Port Mansfield out 20 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ170-175-070515- /O.CON.KBRO.SC.Y.0028.210407T0300Z-210407T1200Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 401 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 20 kts with occasional higher gusts. Seas building 5 to 7 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...From 10 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
119 WHUS74 KBRO 070305 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1005 PM CDT Tue Apr 6 2021 GMZ130-132-135-070415- /O.EXP.KBRO.SC.Y.0028.000000T0000Z-210407T0300Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1005 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small Craft Should exercise caution the rest of the night with southeast winds of 15 to 20 knots and bay waters still choppy. $$ GMZ150-155-170-175-071115- /O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1005 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds increasing to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
292 WHUS74 KBRO 070923 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 423 AM CDT Wed Apr 7 2021 GMZ170-175-071500- /O.EXT.KBRO.SC.Y.0028.000000T0000Z-210407T1500Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 423 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...South winds around 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-071200- /O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 423 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds around 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Coastal waters from Baffin Bay to Port Mansfield out 20 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
595 WHUS74 KBRO 071222 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 722 AM CDT Wed Apr 7 2021 GMZ150-155-071330- /O.EXP.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 722 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and seas are diminishing over the nearshore waters, so will allow the Small Craft Advisory out to 20 nm to expire. $$ GMZ170-175-071500- /O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1500Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 722 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
168 WHUS74 KBRO 071453 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 953 AM CDT Wed Apr 7 2021 GMZ170-175-071600- /O.EXP.KBRO.SC.Y.0028.000000T0000Z-210407T1500Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 953 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... Wave heights are continuing to fall across the offshore Gulf Waters, so the Small Craft Advisory will be allowed to expire. Some elevated seas are still anticipated through the afternoon, so small craft should continue to exercise caution if operating on the Gulf. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 12:35 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 6, 12:35 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 1235 AM CDT Tue Apr 6 2021 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...VFR to MVFR conditions are expected tonight as low level moisture increases, especially near sunset. Southeasterly winds become breezy to gusty by late Tuesday morning and remain gusty through Tuesday evening, with gusts to 25-30 kts. VFR ceilings likely return mid to late morning through the afternoon, before MVFR ceilings return again into Tuesday night. && .PREV DISCUSSION... /issued 645 PM CDT Mon Apr 5 2021/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...Low level moisture continues to flow inland maintaining an influx of cloud cover. Ceilings become predominate MVFR at or shortly after sunset continuing through mid to late morning Tuesday. Daytime heating allow for ceilings to lift in the afternoon with VFR resuming. Not anticipating any restrictive fog with winds remaining high enough to keep vsby above 5 miles. Gusty southerly winds slowly decouple this evening with a light to moderate flow overnight. Stronger southerly flow develops Tuesday with late morning and afternoon gusts of 20-30 knots. PREV DISCUSSION... /issued 244 PM CDT Mon Apr 5 2021/ SHORT TERM (Tonight through Tuesday Night): A shortwave will continue to progress eastward tonight with any rain chances that remain along the coast diminishing this evening with dry conditions expected for the remainder of the short term. A surface low developing across the central High Plains today will begin to shift southeastward leading to increased southerly winds this evening and especially on Tuesday. Winds look to remain just under Wind Advisory Criteria Tuesday but will continue to monitor and will issue an advisory if needed. RH values will remain too moist for Fire Weather criteria but with the high winds on Tuesday this will still pose a increased fire weather threat. Temperatures will remain warm overnight with lows in the upper 60s. Tuesday temperatures will be warmer than today with highs ranging in the mid 90s out west to mid 70s along the coast and overnight lows in the upper 60s to low 70s. LONG TERM (Wednesday through Monday): Conditions will remain breezy along the coast on Wednesday, courtesy of lower pressure in the Plains and North Texas interacting with persistent high pressure extending across the Gulf of Mexico. Relative humidity values below 30 will develop Wednesday afternoon across the northwest third of the CWA, but 20 ft winds look to be below those supportive of a critically enhanced wildfire growth and spread threat. A front will extend as far south as East Texas Wednesday night, but with little impact to deep South Texas and the RGV. In fact, East Pacific ridging through the end of the week will support a dry northwest mid level pattern, limiting all but relatively quiet weather. A northern Plains storm system will send a front south into Texas Friday into Saturday night, but the front will stall out north of the CWA on Saturday. Above normal temperatures will persist through the long term, with afternoon high temperatures running 5 to 10 degrees above normal and overnight lows running about 5 degrees above normal. Rain chances will remain very low and not currently mentionable in the long term forecast. MARINE: Now through Tuesday Night...Southerly flow will continue in the short term with slowly building seas. As low pressure over the central US begins to move southeast this evening into Tuesday marine conditions will begin to deteriorate as the pressure gradient tightens. Small craft will need to exercise caution on the Laguna Madre and Gulf waters late tonight into Tuesday night with possible Small Craft Advisories needed as winds increase and seas continue to build on Tuesday afternoon into the overnight. Wednesday through Saturday Night...Exercise caution conditions will be possible on Wednesday with persistent higher southeast winds and elevated seas. This will be the result of Plains low pressure interacting with higher pressure over the Gulf. A weaker pressure gradient will prevail the latter half of the week after Wednesday, and into the weekend. This will result in mainly moderate southeast winds and moderate seas for the marine areas. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 79 69 85 68 / 10 0 0 0 BROWNSVILLE 85 71 87 70 / 10 0 0 0 HARLINGEN 85 69 91 68 / 10 0 0 0 MCALLEN 87 70 95 70 / 0 0 0 0 RIO GRANDE CITY 93 68 100 67 / 0 0 0 0 SOUTH PADRE ISLAND 72 69 75 68 / 10 0 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 56-Hallman...Aviation
Hazardous weather outlook, Apr 5, 4:12 PM CDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 412 PM CDT Mon Apr 5 2021 TXZ248>257-351-353-062115- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 412 PM CDT Mon Apr 5 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight There is a moderate risk of rip currents along the lower Texas coast. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday An elevated risk of rip currents is possible at the local beaches through the entire period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-062115- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 412 PM CDT Mon Apr 5 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Small Craft Advisories are possible along the Lower Texas Coast late Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 1:43 PM CDT | Wind Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 5 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.